RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2008, Volume 9, Issue 1, Pages 169–184 (Mi cheb137)  

Simultaneous Diophantine approximation of integral polynomials in the different metrics

Natalia Budarina, Detta Dickinson


Full text: PDF file (385 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: Primary 11K60; Secondary 11J54,11J61,11J83
Received: 21.09.2008
Language:

Citation: Natalia Budarina, Detta Dickinson, “Simultaneous Diophantine approximation of integral polynomials in the different metrics”, Chebyshevskii Sb., 9:1 (2008), 169–184

Citation in format AMSBIB
\Bibitem{BudDic08}
\by Natalia~Budarina, Detta~Dickinson
\paper Simultaneous Diophantine approximation of integral polynomials in the different metrics
\jour Chebyshevskii Sb.
\yr 2008
\vol 9
\issue 1
\pages 169--184
\mathnet{http://mi.mathnet.ru/cheb137}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2894709}


Linking options:
  • http://mi.mathnet.ru/eng/cheb137
  • http://mi.mathnet.ru/eng/cheb/v9/i1/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:168
    Full text:82
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019